# SDR 99ZZZX1404

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2775
- Make and model: Culver TD-2C-1
- Aircraft serial: 4559043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Failed
- Location: Mlg
- Part time: 334 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH FOR LANDING. THE CONTROL TOWER REPORTED SEEING THREE LANDING GEAR IN THE DOWN POSITION. UPON TOUCHDOWN, THE LANDING GEAR COLLAPSED.  THE LINK/RETRACTING MOTOR WHICH IS A 12 INCH ROD ATTACHING THE GEAR MOTOR TO THE GEAR TRAIN, FAILED UNDER COMPRESSION FORCES AND ULTIMATELY BROKE IN TWO RESULTING IN THE GEAR COLLAPSING.
